# SDR FDEA201612064338

- Difficulty date: December 6, 2016
- Submitted: December 7, 2016
- Operation: Air carrier
- Aircraft: N618FE
- Make and model: Doug MD-11F
- Aircraft serial: 48754
- Aircraft time: 65,752 hours, 15,406 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: ARB74132
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING UPPER REAR SPAR, UPPER SURFACE OF SPAR CAP REAR FLANGE, XORS 1030- XORS 1042 HAS CORROSION 4EA AREAS, MARKED IN RED 77-38. ACCOMPLISHED REPAIR IN REFERENCE EA 1-5710-T0330116 AT RT WING UPPER REAR SPAR, UPPER SURFACE OF SPAR CAP REAR FLANGE, XORS 1030- XORS 1042.
